Spherical Waves in a Plastic Locking Medium

by M.G. Salvadori,
R. Skalak,
P. Weidlinger,

Serial Information: Journal of the Engineering Mechanics Division, 1961, Vol. 87, Issue 1, Pg. 1-12

Document Type: Journal Paper

Abstract: Asymptotic short-time and long-time solutions are derived in closed form for spherical wave propagation in infinite plastic locking medium; various types of time-varying pressures are applied to surface of spherical cavity which include constant pressure, center of dilatation, adiabatic gas expansion, and energy input to exploding point mass.

Subject Headings: Plastics | Closed form solutions | Wave pressure | Wave propagation | Surface waves | Cavitation | Hydro power |

Services: Buy this book/Buy this article


Return to search